# SDR CA990927054

- Difficulty date: September 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 100BEECH
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3T*
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Screen
- Part number: 101910049125
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE RIGHT ENGINE INERTIAL SEPARATOR SCREEN WAS FOUND TO BE CRACKED IN SEVERAL PLACES.  SUBMITTER STATED HAD THE DEFECT GONE UNNOTICED, THE ENGINE COMPRESSOR COULD HAVE EASILY INGESTED THE SMALL PIECES.
